You sound just like my 22 yo daughter..at the lowest point in her life.
One thing..do NOT up the dosages of your meds. Psych meds can be toxic in too large of doses. And do NOT go cold turkey off of them.
I don't know your background or particulars, but you sound young and in pain. I am so sorry for that pain.
My daughter too, was on AD's for years, and counseling and everything else I could think of. She got worse and worse, and finally ended up in the psyhc hospital, where she got a huge slap of reality.
Loooooong story short...she weaned herself off all meds, slowly, quit drinking completely, (big stupid thing to do anyhhow) and now is happier and more centered than I have ever seen her. Therapist helped her through all this.
I am not saying you don't need something..but you need help. Nobody should have to live with the anxiety you describe. Many younger people have adverse reactions to AD's and instead if them helping, they make you feel worse. In my daughter's case (actually, in BOTH of my daughter's cases) talk therapy was the saving grace. Mild and judicious use of anti anxiety meds for the one daughter who is very anxious...but that's all. Truly the talk therapy was the lifeline.
I am not judging you, becasue I myself have been on an AD for 12 years. Also antianxiety meds, which becasue of personal issues at this time I am taking on a daily basis to keep on an even keel. Also I do therapy from time to time. I don't know if I'll ever be "healed" but I am really very functional and nobody would lok at me and think I was on AD's or had a depression problem. And it's OK.
One thing about the Welbutrin..it DOES make you more "hyper"...it's famous for that...so please no more ODing on it....sounds awful!
If you can't get hold of a doc, try takiong some Benadryl--50 mgs or 75. That can act as an antianxiety drug, short term, Probably make you sleepy, but it sounds like you could use some sleep.
Take care, hon. It's going to be OK.
If you suffer from Major depression (I would assume you do) than a cold turky stoppage of you meds can be a very bad idea.
I don't recomend you get off meds in the first place, but if you set on doing it regardless then you will have to taper slow.
You will still get withdrawls even with a slow taper and do expect your symptoms of severe depression to return. They almost always do.
If you must take 600Mgs of Welbutrine a day then this is a good indicator that perhaps the medication is not working for you as weel as it once did.
I am supprised that your doctor has not taken you off it and replaced it with a more effective AD at a lower dosage.
I wish I could tell you that your Cronic Depression would go away without meds, but in most cases it does not.
I look at it like this.... I have a severe condition that I must take AD medication to control.
It *****, but it beats feeling like **** all the time and wanting to end my life.